# SDR IPXA2019112219243

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 27,172 hours, 18,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536148
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CARGO COMPARTMENT, FLOOR PANEL 252XLF DAMAGEDFABBED PANEL 252XLF FROM 5024N400001SS-G PER SREO B757-5320-9692-K
